Hi there. My son takes buspar but I have not. I've got hypertension though. I also have the genetic, familial hypertension. Big pain in my behind!! So, this is an interesting question. I take losartan to block the hormone that causes familial hypertension. I take a low dose and it keeps my bp down. It sounds like you are taking a beta blocker. So, we are being treated with different classes of medication. Yours has previously worked for you but now you changed to a generic and are seeing some changes. Palpitations, it is my understanding, are pretty normal for everyone and happen often due to anxiety. You are being treated for anxiety. So, it could be because of the anxiety and not the buspar. How ARE your anxiety symptoms, by the way. We aren't seeing a huge impact for my son.
However, it COULD be the buspar. This article suggests that buspar can raise blood pressure through activation of the sympathetic nervous system. https://pubmed.ncbi.nlm.nih.gov/14769835/ I would not immediately think this is what is happening but it is something to ask your doctor about. Anxiety can raise blood pressure too. If it turns out to not be a fit with buspar for your BP issues, there are other options.
I do also think there are minor differences between generics that can create different physiological effects.
Don't stop your buspar until you talk to your doctor. Would an SSRI be something that you'd consider? They also help with anxiety. Are you routinely taking your bp?